# SDR GLBA200908122

- Difficulty date: August 12, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 28,816 hours, 36,731 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Latch
- Condition: Out Of Rig
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS REPORTED THAT THE 6C EMERGENCY EXIT HANDLE APPEARED TO BE UNLOCKED FROM THE OUTSIDE.  MX RIGGED THE 6C DOOR LATCH AND OPS CHECKED GOOD.
